The Annals of Mathematical Statistics

An Extension of the Arc Sine Law

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 2 (1962), 681-684.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704589

Digital Object Identifier
doi:10.1214/aoms/1177704589

Mathematical Reviews number (MathSciNet)
MR138123

Zentralblatt MATH identifier
0111.33308

JSTOR
links.jstor.org

Citation

Berman, Simeon M. An Extension of the Arc Sine Law. Ann. Math. Statist. 33 (1962), no. 2, 681--684. doi:10.1214/aoms/1177704589. https://projecteuclid.org/euclid.aoms/1177704589


Export citation